Items where Author is "Ibrahim, Salisu"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 11.

Article

Ibrahim, Salisu (2022) COMMUTATIVITY ASSOCIATED WITH EULER SECOND-ORDER DIFFERENTIAL EQUATION. Advances in Differential Equations and Control Processes, 28. pp. 29-36.

Ibrahim, Salisu (2022) COMMUTATIVITY OF HIGH-ORDER LINEAR TIME-VARYING SYSTEMS. Advances in Differential Equations and Control Processes, 27.

Ibrahim, Salisu (2022) DISCRETE LEAST SQUARE METHOD FOR SOLVING DIFFERENTIAL EQUATIONS. Advances and Applications in Discrete Mathematics, 30.

Ibrahim, Salisu (2022) Decomposition of Fourth-Order Euler-Type Linear Time-Varying Differential System into Cascaded Two Second-Order Euler Commutative Pairs. Complexity, 2022.

Ibrahim, Salisu and Muhammed Al-Kassab, Mowafaq (2022) Factors Affecting Number of Born Children in Iraq. JOURNAL OF ALGEBRAIC STATISTICS.

Ibrahim, Salisu and Isah, Abdulnasir (2022) Solution for Second-Order Differential Equation Using Least Square Method. Eurasian Journal of Science and Engineering, 8 (1).

Ibrahim, Salisu and Isah, Abdulnasir (2021) Solving System of Fractional Order Differential Equations Using Legendre Operational Matrix of Derivatives. Eurasian Journal of Science and Engineering, 7 (1). pp. 25-37. ISSN 24145629

M. Ashir, Abubakar and Ibrahim, Salisu and Abdulghani Taha, Mohammed and S. Anwar, Mohammed (2021) Diabetic Retinopathy Detection Using Local Extrema Quantized Haralick Features with Long Short-Term Memory Network. International Journal of Biomedical Imaging, 2021. pp. 11-12.

Ibrahim, Salisu and Muhammed Al-Kassab, Mowafaq (2021) Using Linear Regression Analysis to Study the Recovery Cases of COVID 19 in Erbil, Kurdistan Region. Drugs and Cell Therapies in Hematology, 10 (1). pp. 1226-1239.

Ibrahim, Salisu (2020) Numerical Approximation Method for Solving Differential Equations. Eurasian Journal of Science & Engineering, 6 (2). pp. 157-168. ISSN 24145629

Ibrahim, Salisu (2020) Degree Reduction of Bezier Curves With Chebyshev Weighted ยด G3-Continuity. Advanced Studies in Contemporary Mathematics, 30 (4). pp. 471-475.

This list was generated on Tue Dec 6 04:06:44 2022 MST.